# SDR UIEA2022020300091

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,036 hours
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528084
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN DISCONNECT HOUSINGS IN THE LH/RH OFF WING SLIDE COMPARTMENT( DISCONNECT HOUSINGS IN THE LH/RH OFF WING SLIDE COMPARTMENT WERE REPLACED PER AMM TASK  25-65-04-414-154-001.  )
